# SDR 96ZZZX499

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Condition: Inoperative
- Location: Yaw Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER UNIT INOPERATIVE ON INSTALL.  WILL NOT COME ON-LINE.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
